# SDR VNAA202511210026

- Difficulty date: November 21, 2025
- Submitted: November 23, 2025
- Operation: Air carrier
- Aircraft: N647NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15440
- Aircraft time: 14,326 hours, 14,759 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Door Sill
- Part number: CC670140028
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SILL OF DOOR AT AFT BAGAGE COMPARTMENT.   CORROSION ON SILL OF DOOR AT AFT BAGAGE COMPARTMENT WAS REMOVED AND EVALUATED, THEREFORE REWORKED AREA IS WITHIN LIMITS PER SRM 51-21-06-001-001-A01 AND EVALUATE PER SRM 53-61-23-201-001-A01.
